MathSciNet Relay Station
MathSciNet bibliographic data
MR1076537 (91i:58087) 58F12 (34C35 34G20 47H20 76F20)
Temam, R. Inertial manifolds. Math. Intelligencer 12 (1990), no. 4, 68–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement